Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 133, NWS Twin Cities, MN

June 27, 2008McLeod County, Sibley County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 27, 2008, 6:45 PM CDT for McLeod County, Sibley County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2008, 6:45 PM CDT (23:45 UTC)
Expired
Jun 27, 2008, 7:23 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties McLeod County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 48 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 272345
SVRMPX
MNC085-143-280030-
/O.NEW.KMPX.SV.W.0133.080627T2345Z-080628T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 PM CDT FRI JUN 27 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCLEOD COUNTY IN CENTRAL MINNESOTA...
  NORTH CENTRAL SIBLEY COUNTY IN CENTRAL MINNESOTA...

* UNTIL 730 PM CDT

* AT 642 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
   THIS STORM WAS LOCATED NEAR HUTCHINSON...OR ABOUT 2 MILES
  NORTHEAST OF HUTCHINSON...AND MOVING EAST AT 34 MPH.

* SOME LOCATIONS INCLUDE...
  BISCAY...
  SILVER LAKE...
  GLENCOE...
  LESTER PRAIRIE...
  COATES...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

LAT...LON 4490 9401 4463 9401 4473 9421 4487 9443
      4498 9436
TIME...MOT...LOC 2345Z 288DEG 29KT 4490 9431

$$
2 follow-up statements
000 
WWUS53 KMPX 280010
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 PM CDT FRI JUN 27 2008

MNC085-143-280030-
/O.CON.KMPX.SV.W.0133.000000T0000Z-080628T0030Z/
MCLEOD MN-SIBLEY MN-
710 PM CDT FRI JUN 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTH CENTRAL SIBLEY AND EAST CENTRAL MCLEOD COUNTIES...

AT 705 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THE SEVERE STORM WAS LOCATED 4 MILES NORTHWEST OF GLENCOE...
OR ABOUT 4 MILES EAST OF BISCAY...AND MOVING SOUTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE COATES...PLATO AND GLENCOE.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4482 9401 4463 9401 4472 9418 4478 9427
      4489 9422
TIME...MOT...LOC 0010Z 310DEG 26KT 4480 9416

$$
000 
WWUS53 KMPX 280023
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
723 PM CDT FRI JUN 27 2008

MNC085-143-280033-
/O.CAN.KMPX.SV.W.0133.000000T0000Z-080628T0030Z/
MCLEOD MN-SIBLEY MN-
723 PM CDT FRI JUN 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SIBLEY AND EAST
CENTRAL MCLEOD COUNTIES IS CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD WEAKENED. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 4482 9401 4463 9401 4472 9418 4478 9427
      4489 9422
TIME...MOT...LOC 0023Z 310DEG 26KT 4474 9406

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:06 PM CDT, 39 minutes earlier.

Area forecast discussion, Jun 27, 6:06 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 PM CDT FRI JUN 27 2008

.AVIATION... /00Z TAF ISSUANCE/

THUNDERSTORMS SPREADING ACROSS WEST CENTRAL WI ATTM AHEAD OF A
SURFACE TROF PRETTY MUCH ALONG THE I-35 CORRIDOR. A FEW SHOWERS
AND THUNDERSTORMS TO CONTINUE POPPING UP TO THE WEST AHEAD OF A
COLD FRONT NOW INTO WEST CENTRAL MN. WILL KEEP THE MENTION OF VCSH
FOR A FEW HOURS AT THE WESTERN TAF SITES. NEXT CONCERN IS THE
UPPER LOW APPROACHING ND FROM SOUTH CENTRAL CANADA. THIS FEATURE
WILL BE OVER US ON SATURDAY. EXPECT EXTENSIVE LOW CLOUD CEILINGS
ABOVE 3000 FEET DEVELOPING/SPREADING OVER THE TAF SITES ON
SATURDAY ALONG WITH INCREASING BOUTS OF SHOWERS. W TO NW SURFACE
WINDS OF 12 TO 18 KNOTS WILL BE COMMON WITH GUSTS INTO THE 24
28 KNOT RANGE.

.DISCUSSION...

MESSY SURFACE PATTERN ACROSS THE REGION THIS AFTERNOON. SURFACE
WAVE THAT WAS OVER FAR SOUTHERN MN THIS MORNING HAS PROGRESSED
INTO SW WI EARLY THIS AFTERNOON. A TROF STRETCHES SW FROM THE LOW
ACROSS CENTRAL IA...WHICH HAS TURNED THE FLOW TO THE WEST. ANOTHER
TROF EXTENDS N-S THROUGH CENTRAL AREAS OF THE STATE. CONVECTION
HAS DEVELOPED OVER CENTRAL AND NORTHEAST AREAS OF MN NEAR THIS
AXIS WHERE HEATING WAS MAXIMIZED. SOME SEVERE STORMS OVER NORTH
CENTRAL AND NORTHEAST SECTIONS WHERE 0-1KM AND 0-6 KM SHEAR VALUES
ARE 15 AND 30 KNOTS RESPECTIVELY. VERY LITTLE SHEAR ACROSS OUR MN
CWA ATTM. SHEAR VALUES ARE PROGGED BY THE RUC TO INCREASE ACROSS
CENTRAL AND SOUTHERN MN AND WEST CENTRAL WI DURING THE LATE
AFTERNOON AND EVENING HOURS TO VALUES SIMILAR TO THOSE SEEN TO OUR
NORTH. 0-3KM CAPE IS ALSO ABOVE 100 J/KG TO OUR NORTH ATTM AND
THIS TOO IS PROGGED TO DEVELOP ACROSS EAST CENTRAL MN AND WEST
CENTRAL WI. HENCE...SHOWERS AND THUNDERSTORMS THROUGH THE EVENING
WITH A FEW SEVERE STORMS. SEVERE THUNDERSTORM WATCH 620 IN EFFECT
UNTIL 8 PM.

TO OUR WEST AND NORTH...A COLD FRONT STRETCHES FROM FAR NORTHWEST
MN THROUGH EASTERN SD AND WILL PUSH EAST OF THE CWA BY MIDNIGHT...
BRINING THE SHOWERS AND THUNDERSTORMS TO AN END. A DEEP UPPER LOW
OVER SOUTHERN SASKATCHEWAN IS STILL ON TRACK TO ARRIVE OVER THE
LOCAL AREA ON SATURDAY. 12HR 400MB HEIGHT FALLS VALID SATURDAY
MORNING ARE 180M OVER THE CWA ALONG WITH A HUGE INCREASE IN PV.
LIKELY POPS STILL LOOK GOOD FOR TOMORROW ALONG WITH ISOLATED
THUNDERSTORMS. IN FACT...THE SHOWERS SHOULD PERSIST WELL INTO THE
EVENING BEFORE DIMINISHING. 15Z SREF POPS POINTING TO IMPROVING
CONDITIONS ON SUNDAY WITH JUST A SMALL CHANCE FOR SHOWERS OVER FAR
EASTERN MN AND WEST CENTRAL WI.

HIGH PRESSURE TO BEGIN THE WORK WEEK WHICH SHOULD PREVAIL THROUGH
TUESDAY. GREAT COLLABORATION TODAY WITH SURROUNDING OFFICES ON THE
WEDNESDAY THROUGH FRIDAY PERIOD. DECIDED TO GO WITH THE ECMWF
SOLUTION WHICH WOULD DRIVE A COLD FRONT ACROSS THE FA ON WEDNESDAY
WITH DRY WEATHER THURSDAY AND FRIDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/RAH
Hazardous weather outlook, Jun 27, 11:55 AM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1155 AM CDT FRI JUN 27 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
281700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1155 AM CDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A COLD
FRONT SWEEPS ACROSS THE AREA. SOME OF THESE THUNDERSTORMS MAY
BECOME SEVERE...MAINLY EAST OF A LINE FROM ALEXANDRIA TO WILLMAR
AND REDWOOD FALLS. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS...WITH THE MOST LIKELY WINDOW OF TIME FOR SEVERE
THUNDERSTORMS BEING BETWEEN 3 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AND
SUNDAY...DESPITE COOLER TEMPERATURES...AS A CLOSED UPPER LEVEL
LOW PRESSURE SYSTEM DROPS INTO NORTHERN MINNESOTA AND INTO THE
GREAT LAKES REGION. THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE TOWARD THE MIDDLE
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...MAINLY EAST OF AN ALEXANDRIA TO WILLMAR AND REDWOOD
FALLS LINE.

LS/KAT

In the hours before

Local storm report, Jun 27, 4:09 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
409 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             4 W COLOGNE             44.77N 93.87W
06/27/2008  M0.88 INCH       CARVER             MN   LAW ENFORCEMENT

            SHERIFFS DEPUTY REPORTED NEAR ZERO VISIBILITY WITH HEAVY
            RAIN AND NICKEL HAIL ON HWY 212 BETWEEN COLOGNE AND
            NORWOOD YOUNG AMERICA.

&&

MKM
Special weather statement, Jun 27, 4:23 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT FRI JUN 27 2008

MNZ093-272215-
FREEBORN-
423 PM CDT FRI JUN 27 2008

...SIGNIFICANT WEATHER ALERT FOR FREEBORN COUNTY UNTIL 515 PM CDT...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
HARTLAND TO 5 MILES SOUTHWEST OF CONGER. THESE STORMS WERE MOVING
EAST AT 28 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CONGER.
  EMMONS.
  CLARKS GROVE.
  GENEVA.
  HOLLANDALE.
  GLENVILLE.
  ALBERT LEA.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

MARGRAF
Local storm report, Jun 27, 4:54 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
454 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     3 SW ALBERT LEA         43.62N 93.41W
06/27/2008                   FREEBORN           MN   LAW ENFORCEMENT

            10 INCH TREE SNAPPED.

&&

MKM
Local storm report, Jun 27, 4:56 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
456 PM CDT FRI JUN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             3 SW ALBERT LEA         43.62N 93.41W
06/27/2008  M0.88 INCH       FREEBORN           MN   LAW ENFORCEMENT

&&

MKM
Special weather statement, Jun 27, 5:13 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
513 PM CDT FRI JUN 27 2008

MNZ063-272245-
WASHINGTON-
513 PM CDT FRI JUN 27 2008

...SIGNIFICANT WEATHER ALERT FOR WASHINGTON COUNTY UNTIL 545 PM
CDT...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
FOREST LAKE TO ROSEMOUNT. THESE STORMS WERE MOVING EAST AT 36 MPH.

THESE STORMS ARE PRODUCING WINDS TO 50 MPH. PEA SIZE HAIL IS ALSO
POSSIBLE WITH THESE STORMS.

PEOPLE IN WASHINGTON COUNTY...INCLUDING THE CITIES OF FOREST LAKE...
MAHTOMEDI...HUGO...OAKDALE...WOODBURY...LAKE ELMO...COTTAGE GROVE...
SCANDIA...STILLWATER AND BAYPORT...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 27, 5:43 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
543 PM CDT FRI JUN 27 2008

MNZ053-WIZ014-272330-
CHISAGO-POLK-
543 PM CDT FRI JUN 27 2008

...SIGNIFICANT WEATHER ALERT FOR SOUTHEAST CHISAGO AND POLK COUNTIES
UNTIL 630 PM CDT...

AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF CENTER CITY. THIS STORM WAS
MOVING EAST NORTHEAST AT 29 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SHAFER.
  ST CROIX FALLS.
  CENTURIA.
  BALSAM LAKE.
  LUCK.
  RANGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:08 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Watonwan52 min
Jun 27, 3:07 PM CDTTornado WarningMPXBenton23 min
Jun 27, 3:29 PM CDTTornado WarningMPXBenton, Mille Lacs31 min
Jun 27, 4:03 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, Scott42 min
Jun 27, 4:51 PM CDTSevere Thunderstorm WarningMPXFreeborn39 min
Jun 27, 6:38 PM CDTSevere Thunderstorm WarningMPXYellow Medicine39 min
Jun 27, 6:48 PM CDTSevere Thunderstorm WarningMPXRenville42 min
Jun 27, 6:52 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet, Sibley53 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.